# SDR G1IA20230318037

- Difficulty date: March 18, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N1079D
- Make and model: Beech C90
- Aircraft serial: LJ1462
- Aircraft time: 9,499 hours, 11,698 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Actuator
- Part number: 903880001
- Part serial: 2739
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: THE RED GEAR HANDLE UNSAFE LIGHTS REMAINED ILLUMINATED AND THE RIGHT MAIN GEAR SAFE LIGHT REMAINED DARK WITH THE GEAR HANDLE IN THE DOWN POSITION. THE J HOOK WAS ALSO NOT VISIBLE. CYCLED THE LANDING GEAR ONE TIME AND THE SAME CONDITION CONTINUED UPON EXTENDING THE GEAR A SECOND TIME. COMPLETED THE EMERGENCY GEAR EXTENSION CHECKLIST AND UPON PUMPING THE MANUAL GEAR LEVER THREE TIMES THE RIGHT MAIN GEAR SAFE LIGHT ILLUMINATED. LANDING WAS UNEVENTFUL. CORRECTIVE ACTION: REPLACED LANDING GEAR ACTUATOR WITH NEW, LEAK AND FUNCTIONAL CHECK SATISFACTORY.
